# SDR SIMA991711

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 340B283
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 192411A
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3779 - TWO FLOOR PROXIMITY LIGHTS DO NOT ILLUMINATE. REMOVED AND REPLACED EMERGENCY FLOOR LIGHT FUSE.  OPERATIONAL CHECK GOOD.  (M)
